# SDR DLM88070934

- Difficulty date: July 17, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 54,084 hours, 43,326 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Buss Cable
- Condition: Broken
- Location: Ailerons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOVING RT AILERON HAD NO EFFECT ON LT AILERON.  FOUND AILERON BUSS CABLE BROKEN IN RT W/W.  FOUND AILERON BOSS CABLE 36B BROKEN.  REPLACED SAME ADJ/TEST AMM 460188.  RII DEPT 625 B/O INSTALLATION AND ADJUSTMENT OF CABLE PER M/M 1506.
